Per citar aquest document: http://ddd.uab.cat/record/150616
Scopus: 7 cites, Web of Science: 7 cites,
Computer-assisted techniques for the verification of the Chebyshev property of Abelian integrals
Figueras, Jordi-Lluís (Uppsala University. Department of Mathematics)
Tucker, Warwick (Uppsala University. Department of Mathematics)
Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)

Data: 2013
Resum: We develop techniques for the verification of the Chebyshev property of Abelian integrals. These techniques are a combination of theoretical results, analysis of asymptotic behavior of Wronskians, and rigorous computations based on interval arithmetic. We apply this approach to tackle a conjecture formulated by Dumortier and Roussarie in [Birth of canard cycles, Discrete Contin. Dyn. Syst. 2 (2009), 723–781], which we are able to prove for q < 2.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Journal of Differential Equations, Vol. 254 (2013) , p. 2647-3663, ISSN 0022-0396

DOI: 10.1016/j.jde.2013.01.036


16 p, 426.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-17



   Favorit i Compartir